Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Terrible Heart Racing after using "Bath Salts" Help ?

How can I get my heart to stop racing so I can sleep? I took one dose of Cloud 9 bath salts (my first time trying it) yesterday afternoon at 2 p.m. and now it s over 26 hours and my heart is still racing and I have not slept or ate. I used to abuse my ritalin by snorting it for days and I have never experienced the heart racing like I did when I used the cloud 9.
Asked On : Wed, 9 Feb 2011
Answers:  5 Views:  1629
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Start slowly, you can always increase the dosage, try a smaller starter blast, then give it some time to go to work. After waiting a little while you can better asses the doses outcome. as far as the pounding heart, and lack of sleep seams like a scheduleing problem. If timed correctly these sideaffects can be utilized for the greator good. I don't know how your partner feels about the use of this product. but mine was much less than pleased with me/it., untill she learned that it makes me horney, now its not such problem, my baby she's a horny one. understand I'm not a doctor (just like to play doc), but it has been my experance that allmost anything that can make her look up and smile that special smile, wont be looked upon with such a critical eye. I don't know just some thoughts from the other side of reality.
Answered: Thu, 14 Apr 2011
  Anonymous's Response
you did way to much!! your supposed to do very little and i wouldnt do it again if i was you unless your working third shift or in the morning time i wouldnt do it just to have fun to many thoughts go through your head i have a friend that does it an i think its starting to mess with his head pretty bad ..... only thing i could tell you to do is burn some energy off by running or some kinda of working out it will wear off
Answered: Tue, 8 Mar 2011
OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
Bath salts are both cardiac and cerebral stimulants. It is normal to feel anxious and not able to sleep since it was your first use. It is over 26 hours so all the drug has already been absorbed by your system. Now you can enhance the clearing through urine by drinking lots of fluids and a cup of apple cider vinegar.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 1 Oct 2011
I find this answer helpful
  User's Response
I'm not sure about the contents of cloud 9, but if it contains mephedrone (which is pretty likely), the mephedrone metabolizes into methyl-ephedra, which is similar to ephedra only 3-4 times more potent and is eliminated from the body pretty slowly. I have tried pure mephedrone myself and experienced the same problems of tachychardia and lack of sleep. If you're really scared, calla doctor, but in my experience you just need to relax (don't panic over the heart rate! ephedra is a stimulant and worrying will just make it worse) and drink a lot of water.

Hope this helps!
Answered: Fri, 25 Feb 2011
  Anonymous's Response
MILK OR chromium pocolinate?not sure thats how you spell but it is found in milk & will bring anyone down without harming thwm they use it in overdose cases
Answered: Wed, 13 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor